Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2017, Article ID 9693153, 9 pages
https://doi.org/10.1155/2017/9693153
Research Article

Malliavin Differentiability of Solutions of SPDEs with Lévy White Noise

Department of Mathematics and Statistics, University of Ottawa, 585 King Edward Avenue, Ottawa, ON, Canada K1N 6N5

Correspondence should be addressed to Raluca M. Balan; ac.awattou@nalabr

Received 2 January 2017; Accepted 21 February 2017; Published 12 March 2017

Academic Editor: Bohdan Maslowski

Copyright © 2017 Raluca M. Balan and Cheikh B. Ndongo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. B. Walsh, “An introduction to stochastic partial differential equations,” in École d'Été de Probabilités de Saint Flour XIV—1984, vol. 1180 of Lecture Notes in Math., pp. 265–439, Springer, Heidelberg, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Dalang, D. Khoshnevisan, C. Mueller, D. Nualart, and Y. Xiao, A minicourse on stochastic partial differential equations, vol. 1962 of Lecture Notes in Mathematics, Springer, Heidelberg, Berlin, 2009. View at MathSciNet
  3. D. Khoshnevisan, Analysis of Stochastic Partial Differential Equations, vol. 119 of CBMS Regional Conference Series in Mathematics, AMS, Providence, RI, USA, 2014.
  4. D. Nualart, Malliavin Calculus, Springer, 2nd edition, 2006.
  5. M. Sanz-Solé, Malliavin Calculus with Applications to Stochastic Partial Differential Equations, EPFL Press, CRC Press, Boca Raton, Fla, USA, 2005.
  6. D. Applebaum, Lévy Processes and Stochastic Calculus, vol. 116 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. Bichteler, J.-B. Gravereaux, and J. Jacod, Malliavin Calculus for Processes with Jumps, vol. 2 of Stochastics Monographs, Gordon and Breach Science, New York, NY, USA, 1987. View at MathSciNet
  8. G. Di Nunno, B. Oksendal, and F. Proske, Malliavin Calculus for Lévy Processes with Applications to Finance, Universitext, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992.
  10. R. C. Dalang and L. s. Quer-Sardanyons, “Stochastic integrals for spde's: a comparison,” Expositiones Mathematicae, vol. 29, no. 1, pp. 67–109, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, vol. 113 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. M. Balan, “Integration with respect to Lévy colored noise, with applications to SPDEs,” Stochastics, vol. 87, no. 3, pp. 363–381, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. B. Ndongo, Equations aux dérivées partielles stochastiques avec bruit blanc de Lévy [Ph.D. thesis], University of Ottawa, 2016 (French).
  14. R. M. Balan and C. B. Ndongo, “Ito formula for integral processes related to space-time Lévy noise,” Applied Mathematics, vol. 6, no. 10, pp. 1755–1768, 2015. View at Publisher · View at Google Scholar
  15. R. M. Balan and C. B. Ndongo, “Intermittency for the wave equation with Lévy white noise,” Statistics & Probability Letters, vol. 109, pp. 214–223, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. C. Dalang, “Extending martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e.'s,” Electronic Journal of Probability, vol. 4, no. 6, 29 pages, 1999, Erratum in Electronic Journal of Probability, vol. 6, 5 pages, 2001. View at Google Scholar